RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 319–322 (Mi dan47174)  

FLUID MECHANICS

Quasi solutions of an inverse boundary value problem of hydroaerodynamics

A. M. Elizarov, N. B. Il'inskii, A. V. Potashev

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (529 kB)

Bibliographic databases:
UDC: 532.5+517.54
Presented: Л. И. Седов
Received: 10.01.1985

Citation: A. M. Elizarov, N. B. Il'inskii, A. V. Potashev, “Quasi solutions of an inverse boundary value problem of hydroaerodynamics”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 319–322

Citation in format AMSBIB
\Bibitem{EliIliPot85}
\by A.~M.~Elizarov, N.~B.~Il'inskii, A.~V.~Potashev
\paper Quasi solutions of an inverse boundary value problem of hydroaerodynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 319--322
\mathnet{http://mi.mathnet.ru/dan47174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806456}
\zmath{https://zbmath.org/?q=an:0638.76009}


Linking options:
  • http://mi.mathnet.ru/eng/dan47174
  • http://mi.mathnet.ru/eng/dan/v284/i2/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019